Main Subjects = 16-XX Associative rings and algebras
Number of Articles: 55
1. State spaces of $K_0$ groups of some rings

Volume 43, Issue 7, November and December 2017, Pages 2507-2516

J. Ren


2. Localization at prime ideals in bounded rings

Volume 43, Issue 7, November and December 2017, Pages 2269-2274

E. Akalan; B. Saraç


3. Modules whose direct summands are FI-extending

Volume 43, Issue 7, November and December 2017, Pages 2227-2231

O. Tasdemir; F. Karabacak


4. An extension of the Wedderburn-Artin Theorem

Volume 43, Issue 7, November and December 2017, Pages 2577-2583

H. Khabazian


5. On the Noetherian dimension of Artinian modules with homogeneous uniserial dimension

Volume 43, Issue 7, November and December 2017, Pages 2457-2470

A.R. Alehafttan; N. Shirali


6. The length of Artinian modules with countable Noetherian dimension

Volume 43, Issue 6, November and December 2017, Pages 1621-1628

M. Davoudian; O. Ghayour


7. On normalizers of maximal subfields of division algebras

Volume 43, Issue 6, November and December 2017, Pages 2051-2056

M. Motiee


8. Upper bounds for noetherian dimension of all injective modules with Krull dimension

Volume 43, Issue 6, November and December 2017, Pages 2017-2025

S.J. Hashemi Zadeh Dezfuli; M. Zholanezhad


9. On derivations and biderivations of trivial extensions and triangular matrix rings

Volume 43, Issue 6, November and December 2017, Pages 1629-1644

N.M. Ghosseiri


10. A study on dimensions of modules

Volume 43, Issue 5, September and October 2017, Pages 1227-1235

E. Momtahan; M. Motamedi


11. Strongly nil-clean corner rings

Volume 43, Issue 5, September and October 2017, Pages 1333-1339

P. Danchev


12. On annihilator ideals in skew polynomial rings

Volume 43, Issue 5, September and October 2017, Pages 1017-1036

M. Zahiri; A. Moussavi; R. Mohammadi


13. Modules for which every non-cosingular submodule is a summand

Volume 43, Issue 3, May and June 2017, Pages 911-922

Y. Talebi; M. Hosseinpour; A.R. Moniri Hamzekolaee


14. Module homomorphisms from Frechet algebras

Volume 43, Issue 2, March and April 2017, Pages 455-466

H. Shayanpour


15. $PI$-extending modules via nontrivial complex bundles and Abelian endomorphism rings

Volume 43, Issue 1, January and February 2017, Pages 121-129

Y. Kara; Adnan Tercan; R. Yaşar


16. Co-centralizing generalized derivations acting on multilinear polynomials in prime rings

Volume 42, Issue 6, November and December 2016, Pages 1331-1342

B. Dhara; S. Kar; K. G. Pradhan


17. On generalizations of semiperfect and perfect rings

Volume 42, Issue 6, November and December 2016, Pages 1441-1450

Y. Mehmet Demirci


18. Some commutativity theorems for $*$-prime rings with $(\sigma,\tau)$-derivation

Volume 42, Issue 5, September and October 2016, Pages 1197-1206

M. Ashraf; N. Parveen


19. $\mathcal{X}$-injective and $\mathcal{X}$-projective complexes

Volume 42, Issue 5, September and October 2016, Pages 1221-1235

T. Özen; E. ‎Yıldırım


20. A module theoretic approach to‎ ‎zero-divisor graph with respect to (first) dual

Volume 42, Issue 4, July and August 2016, Pages 861-872

E. Momtahan; M. Baziar; S. Safaeeyan


21. Center--like subsets in rings with derivations or epimorphisms

Volume 42, Issue 4, July and August 2016, Pages 873-878

H. E. Bell; M. N. Daif


22. Strongly noncosingular modules

Volume 42, Issue 4, July and August 2016, Pages 999-1013

Y. Alagöz; Y. Durğun


23. On strongly dense submodules‎

Volume 42, Issue 3, May and June 2016, Pages 731-747

E. Ghashghaei; M. Namdari


24. T-dual Rickart modules

Volume 42, Issue 3, May and June 2016, Pages 611-642

S. Ebrahimi Atani; M. Khoramdel; S. Dolati Pish Hesari


25. The unit sum number of Baer rings

Volume 42, Issue 2, March and April 2016, Pages 427-434

N. Ashrafi; N. Pouyan